Patient : Hello there. I am new to this forum my name is Dina. I am from Greece and on May I found out that I have a little cyst in my left ovary. My doctor gave me the Yasmin pill which I took for 3 months. On September I came to the UK for getting my master done. Went for an ultrasound, the cyst is still there.. The doctor this time gave me rigevidon. After the third pill I had terrible nausea I almost vomit 2 times I feel absolutely terrible. I had some nausea with the yasmin but way more lighter than this almost for 2 weeks. With rigevidon I cannot eat almost nothing, I am getting dizzy etc. When is this going to stop? Can I do something to stop it or not? I am in the fifth pill now and I know it's too soon but I feel terrible. I don't know if they gave me strong pills cause of the cyst.. But for reaL I read so much on the internet about this pill and now I am terrified also.
Waiting for a response..and thank you .
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.